# SDR WX0A2025020332294

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 68,037 hours, 26,511 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FOUND EMERGENCY OXYGEN CONTAINER ACTUATOR AT 33WR BROKEN / REMOVED AND REPLACED AFT EMERGENCY OXYGEN GENERATOR CANISTER 33WR REF AMM 35-21-41-000-001-A AND AMM 35-21-41-400-001-A OPS CHECK GOOD NO FURTHER DEFECT NOTED THIS ACTION CLEARS MEL 35-21-01-E MDDR # 206817 PLACARDS REMOVED. OSD: 2/3/2025
